# SDR AALA201708289016

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 95,244 hours, 15,227 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SEAT 21A WINDOW SHADE IS BROKEN.  REMOVED AND REPLACED WINDOW SHADE ASSEMBLY PER AMM 52-21-01 AND AMM 25-21-10.  OPERATIONAL CHECK GOOD.
